Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Have nausea and vomiting sensation. Period is late. Had stopped Tri-Sprintec. Reason?

I have been taking tri-sprintec for about 2 months. During that time, each month I had 2 periods. One in the middle of the pack and one at the end when it was suppose to occur. My periods were normal and on time. I have been off of the pill for a little over a month and have not started my period and normally I am very regular even when on the pill. The past couple of days, I have gotten very nauses at the spur of the moment. It comes out of nowhere when I feel like I have to vomit . Not sure of whats going on, and why I havent started my period. Wondering when I should expect it and what could be causing my nausea .
Asked On : Fri, 15 Mar 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
If you had unprotected intercourse in the pill free period, then there is possibility for pregnancy.
If that possibility is not there, then the symptoms you are experiencing could be withdrawal symptoms of the pill.
These symptoms will decrease soon usually.
You once consult gynecologist and get examined, take one ultrasound. By this the possible cause for your problem can be made-out and treatment can be given.
Take care.

Answered: Fri, 15 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor